# SDR CA041108005

- Difficulty date: November 1, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna 180C
- Aircraft time: 2,652 hours
- Engine: Cont O470L
- Propeller: Mcauly 2A34C66
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 07310041
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VERTICAL STABILIZER REMOVED TO ACCESS FUSELAGE SIDE SKIN REPLACEMENT (COSMETIC)  WITH STABILIZER ON WORKBENCH, VISIBLE ACCESS TO INTERNAL STRUCTURE REVEALED CONSIDERABLE SURFACE CORROSION EVERY WHERE INTERNALLY.  EXTERNAL UNIT LOOKS FINE.  RECOMMEND REMOVAL OF VERTICAL AND HORIZONTAL STABILIZERS ON A REGULAR BASIS. IE. 400 HRS/5 YEARS.
